Seguir
Maria Lucia Fania
Maria Lucia Fania
Professore Associato di Geometria, Università degli Studi dell'Aquila
Dirección de correo verificada de univaq.it - Página principal
Título
Citado por
Citado por
Año
On the discriminant variety of a projective manifold
MC Beltrametti, ML Fania, AJ Sommese
Walter de Gruyter, Berlin/New York 4 (Jahresband), 529-548, 1992
551992
Degree nine manifolds of dimension greater than or equal to 3
ML Fania, EL Livorni
Mathematische Nachrichten 169 (1), 117-134, 1994
311994
On the adjunction-theoretic classification of projective varieties
MC Beltrametti, ML Fania, AJ Sommese
Math. Ann. 290 (1), 31–62, 1991
291991
Degree Ten Manifolds of Dimension n Greater than or Equal to 3
ML Fania, EL Livorni
Mathematische Nachrichten 188 (1), 79-108, 1997
271997
On the Hilbert scheme of Palatini threefolds
ML Fania, E Mezzetti
Walter de Gruyter GmbH & Co. KG 2 (4), 371-389, 2002
262002
Vector spaces of skew-symmetric matrices of constant rank
ML Fania, E Mezzetti
Linear algebra and its applications 434 (12), 2383-2403, 2011
212011
Skew-symmetric matrices and Palatini scrolls
D Faenzi, ML Fania
Mathematische Annalen 347 (4), 859-883, 2010
202010
Trigonal hyperplane sections of projective surfaces
ML Fania
manuscripta mathematica 68 (1), 17-34, 1990
181990
The Dimension of the Hilbert Scheme of Special Threefolds
GM Besana, ML Fania
Communications in Algebra® 33 (10), 3811-3829, 2005
162005
On the structure of 4-folds with a hyperplane section which is a P1 bundle over a surface that fibres over a curve
ML Fania, E Sato, AJ Sommese
Nagoya Mathematical Journal 108, 1-14, 1987
161987
Polarized surfaces with hyperelliptic sections.
A Biancofiore, ML Fania, A Lanteri
111990
Varieties whose hyperplane section are bundles
ML Fania, AJ Sommese
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 15 (2), 193-218, 1988
111988
On the projective classification of smoothn-folds withn even
ML Fania, AJ Sommese
Arkiv för Matematik 27 (1), 245-256, 1989
101989
Configurations of −2 rational curves on sectional surfaces ofn-folds
ML Fania
Mathematische Annalen 275, 317-325, 1986
101986
Ulrich bundles on three-dimensional scrolls
ML Fania, M Lelli-Chiesa, J Pons-Llopis
International Mathematics Research Notices 2021 (17), 13478-13507, 2021
92021
Mukai varieties as hyperplane sections
MC Beltrametti, ML Fania, AJ Sommese
Proceedings of the Fano Conference, Torino, Italy 29, 185-208, 2002
82002
On the Hilbert scheme of varieties defined by maximal minors
D Faenzi, ML Fania
Math. Res. Lett 21 (2), 297-311, 2014
7*2014
On the minimality of hyperplane sections of Gorenstein threefolds
ML Fania, AJ Sommese
Contributions to Several Complex Variables: In Honour of Wilhelm Stoll, 89-113, 1986
71986
Hilbert scheme of some threefold scrolls over the Hirzebruch surface 𝔽_1
GM Besana, ML Fania, F Flamini
J. Math. Soc. Japan 65 (4), 1243–1272, 2013
62013
Polarized manifolds (X, L) of dimension≥ three, Δ-genus three, dim Bs| L|≤ 0 and degree $ ge; 2Δ (X, L)-1
ML Fania
Saitama Math. J. 11, 41-58, 1993
61993
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20